# SDR REXA96033

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Compt
- Component: Fenwal, 72111211000
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT.  CARGO FIRE EXTINGUISHER BOTTLE WAS FIRED.  REMOVED AND REPLACED CARGO SMOKE DETECTOR ON LAV WALL (FWD), OPS CHECK GOOD.  OK FOR SERVICE.  (M)
